# SDR UALA2011081004181

- Difficulty date: August 9, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 50,968 hours, 6,031 cycles
- Engine: Pwa PW4056
- System (JASC): 2420 · AC Generation System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BATT DOES NOT DISCHARGE DURING STANDBY TEST.  UNTIL 15 SECONDS AFTER SWITCH IS IN BATTERY POSITION.  REPLACED APU STBY BUS XFR RELAY R7853 PER MM.  STANDBY TEST PASSES PER DL3387.
